Call CriticalTool Send Email
Thirty Day Guarantee

Tablets and Medication

Tablets and Medication

Items 1 to 10 of 19 total

per page
Page:
  1. 1
  2. 2

List  Grid 

Set Ascending Direction
  1. North 020225 Ammonia Inhalant - 10/Pack
  2. Non-Aspirin Tablets, 325 mg

    Non-Aspirin Tablets, 325 mg

    • 2 Sizes available - 2 tablets per pack
    • Comparable to Tylenol®
    • Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin
    • Active ingredient: Acetaminophen, 325 mg.
    Learn More
  3. Extra Strength Non-Aspirin, 500 mg

    Extra Strength Non-Aspirin, 500 mg

    • 3 Sizes available - 2 tablets per pack
    • Comparable to Extra-Strength Tylenol®
    • Also helps bring down a fever related to cold and flu
    • Active ingredient: Acetaminophen, 500 mg.
    Learn More
  4. Ibuprofen Tablets, 2/Pkg

    Ibuprofen Tablets, 2/Pkg

    • 3 Sizes available - 2 tablets per pack
    • Comparable to Advil® and Motrin®
    • Also helps bring down a fever related to cold and flu
    • Active ingredient: Ibuprofen, 200 mg.
    Learn More
  5. Extra Strength Pain Reliever Tablets

    Extra Strength Pain Reliever Tablets

    • 3 Sizes available - 2 tablets per pack
    • Comparable to Excedrin®, our extra-strength pain reliever provides temporary relief from the pain and pressure of headaches, sinusitis and toothaches
    • Active ingredients: Acetaminophen, 100 mg., Aspirin, 162 mg., Salicylamide, 152 mg., Caffeine, 32.4 mg.
    Learn More
  6. Aspirin Tablets - 325 mg

    Aspirin Tablets - 325 mg

    • 3 Sizes available - 2 tablets per pack
    • Comparable to Bayer® Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis and other rheumatic diseases
    • Also helps bring down a fever related to cold and flu
    • Active ingredient: Aspirin, 325 mg.
    Learn More
  7. Antacid Tablets

    Antacid Tablets

    • 3 Sizes available - 2 tablets per pack
    • Comparable to Tums® or Maalox® - used to relieve discomfort of heartburn or acid indigestion
    • Sugar Free with Calcium
    • Active ingredient: Calcium Carbonate, 420 mg.
    Learn More
  8. Extra-Strength Tylenol, 2/Pkg, 50 each

    Extra-Strength Tylenol, 2/Pkg, 50 each

    • Tylenol®, provides effective relief for minor aches and pains due to headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps, temporarily reduces fever
    • Active ingredient (in each tablet): Acetaminophen 500 mg.
    Learn More
  9. Pepto-Bismol Tablets

    Pepto-Bismol Tablets

    • All the soothing, coating relief of Pepto Bismol® in a convenient chewable tablet
    • Relieves heartburn, indigestion, upset stomach, nausea, diarrhea
    • Cherry Flavor
    • Active ingredient (in each tablet): Bismuth subsalicylate 262 mg.
    Learn More
  10. Sinus/Nasal Decongestant Tablets (No PSE)

    Sinus/Nasal Decongestant Tablets (No PSE)

    • Each packet contains 2 tablets
    • Our pseudoephedrine-free sinus and nasal decongestant tablets provide temporary relief of nasal congestion due to the common cold, hay fever or other upper respiratory allergies and a stuffy nose
    • Active ingredient (in each tablet): Phenylephrine HCI 5 mg.
    Learn More

Items 1 to 10 of 19 total

per page
Page:
  1. 1
  2. 2

List  Grid 

Set Ascending Direction